# SDR DALA2016121209753

- Difficulty date: December 11, 2016
- Submitted: December 12, 2016
- Operation: Air carrier
- Aircraft: N975AT
- Make and model: Boeing 717-200
- Aircraft serial: 55035
- Aircraft time: 42,112 hours, 28,494 cycles
- System (JASC): 5543 · Rudder, Tab Structure
- Part: Skin
- Condition: Delaminated
- Location: Rudder Tab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DELAMINATON ON RUDDER TAB SKIN.  THE RUDDER TAB SKIN WAS REPAIRED IAW SRM 55-41-01 REPAIR 1, AND 51-70-02 REPAIR 3 PAR 5.
